Results 1 to 9 of 9
Morphine Detox - Many Worries And Questions
  1. #1
    Selfishself is offline Member
    Join Date
    Aug 2011
    Posts
    141

    Default Morphine Detox - Many Worries And Questions

    Hello everybody,

    I am new to posting on the drugs.com forum but have been browsing for the past few days.

    Like many stories I have read, I started taking painkillers as a result of a major shoulder surgery.

    Seven months ago I was started on 2/40mg OxyContin a day. After about two days I started to chew the pills and quickly increased my habit to 160mg a day.

    To me everything was great. I had more energy, I was going out and meeting people all of which had been very difficult before due to major depression.

    This bliss I was in also had its down sides. My perscriptions were costing around $200.00 a week to fill. (My doctor is only able to write scripts for one week at a time).
    Thus I was constantly asking my parents for money to fill up my perscriptions. This led to arguments that make me cry just thinking about them today.

    To pick up the tempo of this story a bit I was able to ween myself down to 60mgs a day of OC. Then for reasons unknown to me, OC was out of stock in every pharmcy and has been for the last month. My doctor switched me to 3/20mg IR Morphine a day until the OC came back in.

    The Morphine is horrible compared to OC. It makes me tired, flushed, moody and there is no euphoria. Despite these horrible side effects I continued to take 30/20mg morphine pills a week.

    After two weeks I decided it was not worth taking. I figured the best route of action would be to taper down slowly which is just what I did. I managed to get to 25mg a day over the course of about two weeks. During those two weeks my knees killed and I felt slightly moody.

    I decided two days ago I was done tapering and was going to go cold turkey. I was tired of what seemed like just a long withdrawl.

    This is my second day without any painkillers and for the most part I feel fine. My legs hurt and seem to be more restless then usual but that is it.

    My main question is are my withdrawl symptoms so minor because I tapered down to a lower dose or have they just not hit me yet.

    I would like get them over with as soon as possible as I have very important interviews next week that can not go wrong. My pharmacy also called and told me that they recieved OC again. I feel like it would be a good idea to get a bottle to make sure I ace this interview. Your thoughts on that are much appreciated.

    Please let me know your opinions and thanks for the help. I did not mention this before but I am a 22 year old male.

    P/S sorry for the grammer and spelling errors. This my first time using my iPad.

  2. #2
    Selfishself is offline Member
    Join Date
    Aug 2011
    Posts
    141

    Default More info

    I have kicked an 8 month 100mg a day Adderall habit. This was perscribed by my doctor.
    Additionally, I have quit benzos three times which was god awfull. Each time I quit I had a siezure because I was not tapering down my perscribed Xannax. Despite that I am now perscribed Valium daily as my anxiety is so severe.

  3. #3
    Selfishself is offline Member
    Join Date
    Aug 2011
    Posts
    141

    Default

    Still only mild aches and restlessness. Any help?

  4. #4
    Join Date
    Jul 2011
    Location
    Pacific Northwest
    Posts
    397

    Post Withdrawals

    My Subutex doctor told me that 30% of addicts have only mild withdrawal symptoms (wish that was me). You might be one of them--bad symptoms usually peak at 4-5 days--so you're doing well, if you can hang in there. The Valium should help smooth things out.

    I'm really happy that you're doing so well--Ah, youth! Strong in mind and body--keep us posted--and thank the heavens if your withdrawal continues as smoothly. You might escape the hammer.

  5. #5
    Selfishself is offline Member
    Join Date
    Aug 2011
    Posts
    141

    Default Thanks for the reply

    thank you for the reply. I have been on the couch for the past day and a half waiting for withdrawls to really kick in, so I have been refreshing my screen constantly hoping for a reply to escape this bordom.

    I ran out of pills once when I was on 160mg of OxyContin. It was just for one day and I was crying, shaking, anxious, and my legs kicked with a passion. Lucky it only lasted one day.

    Any thoughts on filling my script for Oxy to have for my interviews this Wed?

    Selfish

  6. #6
    Selfishself is offline Member
    Join Date
    Aug 2011
    Posts
    141

    Default

    Just to keep eveyone posted (hopefully interesting to some); I was starting to feel a little anxious and upset so I took half of my 10mg valium and a 20mg Serequel.

    Legs are still slightly sore. This is 36 hours after last dose.

    Regular bowel movements
    Depression is horrible which is normal
    Just as hungry as usual

    I am confused!
    Last edited by Selfishself; 08-19-2011 at 05:12 PM. Reason: Spelling

  7. #7
    Selfishself is offline Member
    Join Date
    Aug 2011
    Posts
    141

    Default

    About to go back to bed after a great nap today. General body aches and pains seem very minor at this point.

    I still feel somewhat normal as day...Can anyone tell me why at almost day three I feel virtually no withdrawl symptoms?

  8. #8
    Join Date
    Jul 2011
    Location
    Pacific Northwest
    Posts
    397

    Default Lucky you.

    Keep it up--since your withdrawal is so easy, you shouldn't go back to oxy for your interview--your next withdrawal might not be so easy. Why risk it? Consider it a gift from the Beyond and stay clean. Just a thought.

    Although you ask for "help" I don't think you need any--you're fine. Don't dread what might not happen, but if you get worse, then would be the time to address the issue. There's no problem that I can see.

  9. #9
    jaypbarb666 is offline Member
    Join Date
    Jul 2011
    Location
    Metro Detroit Area
    Posts
    55

    Default

    Just be glad it's not so bad and stay positive is my advice. Withdrawals are a large part psychological, so watching movies, going for walks, playing video games, being with friends or anything else you can do comfortably should help. Also, compared to a lot of the people on this forum, you weren't taking that high of a dose. Plenty of people take 50 vicodins per day or shoot 20 packs of >>>>>>, so compared to these people you are a "lightweight." Also you are fortunate to have valium, that should help you relax and sleep. Other than that, just stay hydrated, avoid high doses of caffeine, try to eat healthy and your body will feel back to normal soon, just keep fighting and again stay hydrated and have a positive attitude, those are the two most important things.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22